Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin irritation
Jun 5, 2011

i got this little patch lighter than my skin color and then it widen and turn dark in color. Then i realized that there were these raised spots in my hands and feet. The didn't itch at first but now the ones located at the sole of my feet has started itching and peeling do u think that it could be ks.

Response from Dr. Henry

From what you describe those lesions dont sound much like KS so that seems unlikely-recommend pointing the lesions out to your HIV provider next clinic visit so that a proper diagnosis/evaluation can be conducted. KH



Previous
controlling Aluvia and didifir side effects
Next
Impotence

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement